# SDR UALA2011030401065

- Difficulty date: March 3, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,998 hours, 21,028 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 233T620121
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INTERMITTANTLY INOP IN RIGHT DIRECTION.  LEFT WORKS OKAY. REPLACED RUDDER AILERON TRIM PANEL PER MM AND GROUND TEST GOOD.
